By Topic

Polynomial products by means of generalized number theoretic transforms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Martens, J.-B. ; State University of Gent, Gent, Belgium

In this paper, we extend the definition of number theoretic transforms (NTT's) to generalized NTT's (GNTT's), and show that these GNTT's can be used to efficiently calculate polynomial products such as circular and skew-circular convolutions.

Published in:

Acoustics, Speech and Signal Processing, IEEE Transactions on  (Volume:32 ,  Issue: 3 )